MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ADSON TISS FCPS 4-3/4 1X2T DEL; N/A

INTEGRA LIFESCIENCES MANSFIELD ADSON TISS FCPS 4-3/4 1X2T DEL; N/A
Catalog Number 130235
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.
 
Event or Problem Description
The following was reported via mdr report# mw5169455: "a forcep broke during the middle of a case, the "tooth" of the instrument was unable to be found.Obtaining bilateral xrays of the knees to clear patient." there was no disclosure of patient injury, death or surgical delay.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.Additional information: b5.Additional b5 description: it was subsequently reported that the patient was under anesthesia at the time of the event.An additional device was available to complete the procedure.The event did not result in surgical delay or patient complications.It was reported that the missing piece was found during mopping of the procedure room post procedure.The adson tissue forceps 4-3/4 1x2t del (130235) was not returned to the manufacturer; therefore, an evaluation of the device could not be performed.Lot number information has been provided, manufacturing records were reviewed and no abnormalities related to the reported issue were identified.A definitive root cause could not be determined.However, the issue of breaking may be the result of wear or rough handling/environmental damage.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
ADSON TISS FCPS 4-3/4 1X2T DEL
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22071598
Report Number3014334038-2025-00066
Device Sequence Number8702491
Product Code GEN
UDI-Device Identifier10381780433231
UDI-Public10381780433231
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130235
Device Lot Number924028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite